# SDR ASAA2019041749006

- Difficulty date: April 4, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410U174
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX COMPARTMENT FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 280 AND STA 400 AT BUTT LINE 14L HAS CRACKS IN 2 LOCATIONS ON UPPER SURFACE. GROUNDED - YES. REMOVED AND REPLACED PAX COMPARTMENT FLOOR STRUCTURE INTERCOSTAL UPPER CHORD BETWEEN STA 380 AND STA 400 AT BUTTLINE 14L IAW B737 800 SRM 51 40 02.
